Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The $\mathcal{L}$-matrix associated with nonselfadjoint differential operators


Author: Charles Goldstein
Journal: Bull. Amer. Math. Soc. 78 (1972), 411-414
MSC (1970): Primary 35J10, 47A40
MathSciNet review: 0296756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles Goldstein, Perturbation of non-selfadjoint operators. I, Arch. Rational Mech. Anal. 37 (1970), 268–296. MR 0270202 (42 #5094)
  • 2. Charles Goldstein, Perturbation of non-selfadjoint operators. II, Arch. Rational Mech. Anal. 42 (1971), 380–402. MR 0343067 (49 #7811)
  • 3. N. Shenk and D. Thoe, Eigenfunction expansions and scattering theory for perturbations of - Δ, Lecture Notes, Rocky Mountain Math. Consortium, 1969.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J10, 47A40

Retrieve articles in all journals with MSC (1970): 35J10, 47A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12922-7
PII: S 0002-9904(1972)12922-7